MAUDE Adverse Event Report: Stryker Endoscopy-San Jose NANOPASS REACH CRESCENT; passer

Stryker Endoscopy-San Jose NANOPASS REACH CRESCENT; passer
Catalog Number CAT02298
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that there was a broken nanopass tip while passing through labrum.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The product was not returned to stryker endoscopy from the hospital.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be re-opened, and the investigation will be updated with new results.Alleged failure: device breaking probable root cause: application.- user technique related factors.- difficult anatomy, extremely tough soft tissue.The reported failure mode will be monitored for future reoccurrence.

Brand Name
NANOPASS REACH CRESCENT
Common Device Name
passer
Manufacturer (Section D)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer (Section G)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
+1(408)754-2000
MDR Report Key25173883
Report Number0002936485-2026-00298
Device Sequence Number10182353
Product Code HWQ
UDI-Device Identifier07613252633204
UDI-Public(01)07613252633204(17)280916(10)012444
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial,Followup
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCAT02298
Device Lot Number012444
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2026
Supplement Date Received by Manufacturer08/05/2026
Initial Report FDA Received Date05/14/2026
Supplement Report FDA Received Date09/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown